U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Acne medicine-(azelaic acid) - itching side effects; how to deal?

1 doctor answer3 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
ACNE: Not familiar with your rx, but if causes itching, discontinue it or change it. You can use benzoyl peroxide or retin a (tretinoin) cream or see dermatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 10, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.